# SDR DHL9774013C

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO FRAME AT STA 720A  LBL 9 IS CORRODED AT LOWER END.  CUT OUT CORRODED AREA, INSTALLED DOUBLER AND FILLER REPAIR PER SRM 53-10-4, 9 BY 4 BY 1.
